# SDR USAA2014111300005

- Difficulty date: November 9, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 106,942 hours, 21,150 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A STRONG ELEC BURNING ODOR 5 MIN PRIOR TO LANDING.  THE ODOR STARTED IN THE COCKPIT & SPREAD ALL THE WAY TO THE REAR CABIN WITHIN 2 MINUTES.  THE ODOR STAYED STRONG FROM START TO FINISH.  THE APU WAS NOT ON.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  INSPECTED COFFEE MAKER, OVENS, OVEN CONTROLLERS, LIGHT BALLAST IN FWD GALLEY, GALLEY CB PANEL & COCKPIT CB PANEL.  ADDITIONALLY, INSPECTED FWD E & E COMPARTMENT, P34 PANEL, & IFE CLOSET FOR EVIDENCE OF WIRE DAMAGE.  RAN ENGS FOR TROUBLESHOOTING, NO ODOR FOUND.  AS A PRECAUTION, R & R FWD GALLEY OVENS, COFFEE MAKERS, HEPA FILTERS & RECIRCULATION FANS.  ALSO REMOVED BURNT GREEN BEANS IN FWD MEAL CART.
